# SDR AALA201703249002

- Difficulty date: March 19, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 72,628 hours, 25,333 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: 1031000001
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER TANK FUEL PUMP EICAS MESSAGE AND OVERHEAD SWITCH.  REMOVED AND REPLACED UNIVERSAL FAULT INDICATOR AND RELAY ADAPTER MODULE IAW TDG SUPPLEMENT 28-22-00.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
